MAUDE Adverse Event Report: D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV 2.2 MM TRIPLE STEP FLARED PHACO NEEDLE. (DISPOSABLE)

D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV 2.2 MM TRIPLE STEP FLARED PHACO NEEDLE. (DISPOSABLE)
Catalog Number 8400.22F01
Medical Device Problem Code Physical Property Issue (3008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/07/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.This incident occurred during surgery.Since the foreign particles felt in to eye, and it may leads to tissue damage to the eye, this complaint is concluded as reportable.Investigation could not reveal the root cause, due to not receiving the faulty article.Therefore this complaint is closed.All information has been disclosed.
 
Event or Problem Description
A report has been received of an event that occurred in (b)(6)."we received a complaint concerning phaco tips " two small metallic ""paillette"" fell from the tip in to the eye.No consequence for the patient, the surgeon aspirated it.There is no further information.No sample was returned.

Brand Name
2.2 MM TRIPLE STEP FLARED PHACO NEEDLE. (DISPOSABLE)
Common Device Name
FLARED PHACO NEEDLE. (DISPOSABLE)
Manufacturer (Section D)
D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV
scheijdelveweg 2
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key7278529
Report Number1222074-2018-00029
Device Sequence Number11337875
Product Code HQC
UDI-Device Identifier08717872018751
UDI-Public08717872018751
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/07/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8400.22F01
Device Lot Number2000360507
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2014
Initial Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;